# SDR DALA2015052803554

- Difficulty date: May 27, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N978DL
- Make and model: Doug MD-88
- Aircraft serial: 53259
- Aircraft time: 62,823 hours, 46,490 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1401-1429
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NDT INSPECTION A DISCREPANT AREA WAS FOUND ON FUSELAGE SKIN AT BS FROM BS 1401 - 1429 BETWEEN LONGERONS 1 AND 3 RT.   REPAIRED IAW ER/A 534369-14AD, REV ORIGINAL.
